# SDR F3LA200100051

- Difficulty date: March 30, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 22,974 hours, 12,778 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED CRACK IN ANGLE, VERTICAL STABILIZER AT APPROXIMATELY RUDDER STA 86.59.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLES PER SRM 51-40-4.
